# SDR AALA202506098697

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,105 hours, 26,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON CLEARING RUNWAY, BRAKES WOULD NOT RELEASE EVEN WITH AUTO BRAKES DISARMED.  TOOK AN ABNORMALLY LARGE AMOUNT OF POWER TO KEEP MOVING AND WHEN ENGINES SPOOLED TO OVER 60% N1 FELT BRAKES SUDDENLY RELEASE WITH A JOLT. TOWER REPORTED MOMENTARILY SEEING SMOKE. UPON POST FLIGHT INSPECTION FOUND NUMBER 1 TIRE COMPLETELY FLAT SPOTTED. BELIEVE BRAKE LOCKED UP AND WOULD NOT RELEASE. REMOVE AND REPLACED NUMBER 1 MLG TIRE ASSEMBLY (AALA202506098697), PER AMM 32-45-11. REMOVE AND REPLACED NUMBER 1 MLG BRAKE ASSEMBLY (AALA202506098774), PER AMM 32-41-41. OPERTIONAL CHECK GOOD.
